The flag f-vectors of Gorenstein* order complexes of dimension 3

Satoshi Murai, Eran Nevo

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We characterize the cd-indices of Gorenstein* posets of rank 5, equivalently the flag f-vectors of order complexes triangulating rational homology 3-spheres, and show they are also the characterization of the flag f-vectors of the subfamily of regular CW-complexes homeomorphic to the 3-sphere. As a corollary, we characterize the f-vectors of Gorenstein* order complexes in dimensions 3 and 4. This characterization gives rise to a speculated intimate connection between the f-vectors of flag homology spheres and the f-vectors of Gorenstein* order complexes.

Original languageEnglish
Pages (from-to)1527-1538
Number of pages12
JournalProceedings of the American Mathematical Society
Volume142
Issue number5
DOIs
Publication statusPublished - 2014 Mar 3
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The flag f-vectors of Gorenstein* order complexes of dimension 3'. Together they form a unique fingerprint.

Cite this